# SDR COMA0060733

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 5,630 hours, 5,757 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL WARNING DURING TAKEOFF.  RESET STALL COMPUTER.  SYSTEM TEST SATISFACTORY.
